# SDR V0XR2013030700008

- Difficulty date: March 7, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 29,912 hours, 32,149 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: A238282
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN INTERIOR PIPE SURFACE OF RIGHT EXHAUST FINGERNAIL.  REPAIRED CRACKS IN INTERIOR PIPE SURFACE OF RIGHT EXHAUST FINGERNAIL IAW DASH 8-100 SRM 54-78-11, 51-40-07, 51-40-11 AND DHC DRAWING 85411373.  W/O 50335, W/C 4279
